| Model Number |
TPL0059 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: product id: unk_mxse_sw, software version: unk.H3, h6) analysis was performed for this event.In summary, software defects were confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect-23339 was identified.The wedge was incorrectly simulated after it has been dragged.Steps to reproduce were as follows.First, proceed to planning screen.Second, mark a wedge.Third, drag the wedge.Fourth, simulate the wedge.The actual result was that the wedge was incorrectly simulated after it has been dragged.Additionally, defect-23336 was identified.The wedge's value differs significantly between the original and simulated views when the user drags it by a pixel (minimal dragging).The steps to reproduce were as follows.First, proceed to the planning screen.Second, select the alignment layout, while one view is original and the second one is simulated.Third, on the original view, mark a wedge, and finally, drag the wedge minimally.The actual result was that there was a significant difference in the wedge's value between the original and simulated views.Defect-23338 was also identified.The wedge display doesn't remain the same after closing and reopening the system [when marking the second dot higher than the first dot].The steps to reproduce were as follows.First, proceed to the planning screen.Second, mark a wedge (2nd dot was marked higher than the 1st dot).Third, drag the wedge, and finally, close and reopen the system app.The actual result was that the wedge's value and visibility were different after closing and reopening the app.There was no patient involvement.
Additional Manufacturer Narrative
Continuation of d10: information regarding the software version was provided.Software has been updated to the below.Product id: kit0001742 software version: 5.2 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.